# SDR CALA2014103192640

- Difficulty date: October 30, 2014
- Submitted: October 31, 2014
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 51,720 hours, 10,913 cycles
- Engine: Pwa PW4077
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR DAMAGED AT AFT LOWER CORNER STATION 179O DAMAGE IS L=17 IN W=5.5 IN D=1.2 IN.  DAMAGE IS AT STATION 1773 TO 1790.  AFT CARGO DOOR SKIN LOWER AFT CORNER REPAIRED AS PER ECRA 5230-01881 REV B PART 3 ACCOMPLISHED.
